# SDR RRXA98145

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR DOOR WARNING LIGHT ALTERNATE AND RED DOORS NOT LATCHED LIGHT ON WITH GEAR UP CYCLED GEAR NO HELP.   ADJ ALTERNATE LIGHT STRIKER PLATE RIGHT SIDE.  ADJ ADJUSTABLE LINK TO MAINTAIN MIN OF 0.010 W/GEAR DOWN AND DOORS OPEN BETWEEN LINK OPS CK OK.
